Thanks for posting and hope this helps
It would have been lovely if you had mentioned your age at the beginning of your description. But I will attempt to analyse your situation and present your condition. If the discharge is coming out of your penis then you must most likely be suffering from a complicated urinary tract infection
. Your past medical histories mentioned are most like not related to the affection. Your drugs need to be rechecked by your doctor especially the lisinopril
as it is nephrotoxic.
To confirm your affection, a urine analysis and kidney ultrasound
needs to be conducted.
Also tests for sexually transmitted affections such as syphilis
, chlamydia, gonorrbhea etc should be done. Appropriate antibiotics should be given in order to cure the affection.
Do not stop any of your medications without asking your doctor first.
Please i'll advice you to visit your doctor soonest
Best regards and hope you get well soon